# SDR 2008UALA03112

- Difficulty date: June 1, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N364UA
- Make and model: Boeing 737322
- Aircraft serial: 24533
- Aircraft time: 54,313 hours, 32,027 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3445 · Air Collision Avoidance System
- Part: Switch
- Part number: 806002
- Condition: Faulty
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RTFL DUE TO GROUND MODE INDICATION.  FAULTY SENSOR SWITCH AND GROUND SENSOR.  REPLACED SENSOR SWITCH M990 AND GROUND SENSOR S105.
